Almost sure convergence of the stable tail empirical dependence function in multivariate extreme statistics

Qi, Yongcheng . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1997. 13 :167-175

Locate this article in:

Bibtex

@article{CIS-137870,
  Author = {Qi, Yongcheng},
  Title = {Almost sure convergence of the stable tail empirical dependence function in multivariate extreme statistics},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {13},
  Year = {1997},
  Pages = {167--175},
  Keywords = {}
}

Similar articles